No Cover Image

Journal article 524 views 27 downloads

Integrable deformations of strings on symmetric spaces / Timothy Hollowood; J. Luis Miramontes; David M. Schmidtt

Journal of High Energy Physics, Volume: 2014, Issue: 11

Swansea University Author: Timothy, Hollowood

  • 22043.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution License (CC-BY).

    Download (367.78KB)
Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 2014
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa22043
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 11